I developed neuropathy in my feet, right foot primarily, burning, tingling, please advise?

I developed neuropathy in my feet, right foot primarily, burning, tingling, etc. since December 2016′ symptoms went away in June last year, and now they are back, same right foot. Neurologists could not find cause after tests were done, including MRI. I tested negative 4 times early last hear for HIV, however, positive for herpes 1 and 2. Can herpes cause this neuropathy, I have never had any outbreaks of any kind.i suffer from very high anxiety and high blood preassure. Gabapentin, lyrica did not help

Age: 64
Male
Medications: Lisinopril
General Information: Yes, last year , early in the year.

advertisement:

3
Doctor Answers And General Comments : (both members and visitors can post)

avatar
3 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
3 Comment authors
Chris haslerDr.HoneyDr. J. Ernesto Recent comment authors
  Subscribe  
Notify of
Dr. Javez Ernesto
Member
Dr. Javez Ernesto

Yes. Herpes can cause peripheral neuropathy. In your case, it seems you have been prescribed Gabapentin and Lyrica for this. If these medications did not help, you should consult with a MAPS physician (a pain medication specialist) who will work with you to provide other medications or combination thereof that can help you best.

Dr.Honey
Member
Dr.Honey

Hi..
Thanks for the query..

Yes, viral infections can cause nerve infiltration that can inturn cause improper or uncontrolled firing of the nerve impulses causing tingling, burning, pain etc..

As you are already diagnosed positive for HSV 1 and 2 you should be advised antiviral medications along with pain medications for relief..

Also vitamin B complex or multivitamins should be advised..

Hope this helps..

Regards.

Chris hasler
Guest
Chris hasler

Please read up on lisonapril…My husband lost the feeling on the bottoms of both feet from that